# SDR FDEA201102080503

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 40,758 hours, 29,188 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: A5398939523451
- Condition: Bent
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL LOWER WEB IS BUCKLED; AS VIEWED FROM THE TAIL CONE AREA. REMOVED APU AFT FIREWALL LOWER WEB IAW SRM 51-40-21.  INSTALLED NEW LOWER WEB IAW SRM 51-40-21 AND SRM 51-40-44.
